# SDR CALA2014051500594

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER SURFACE IS CORROSION.  S MAX=0.6"*0.5" STATION 986, LBL 4, RBL 4. REMOVED AFFECTED REPAIR FILLER IAW SRM51-40-0 2GEN REV 50, BLENDED OUT CORROSION IAW SRM 51-10-02 GEN REV 50.  REPAIRED THE STATION 986 FLOORBEAM UPPER FLANGE IAW LP 9141729 STEP 3 - 5, NO NEED PERFORM.
